# SDR ASOA2020050843036

- Difficulty date: April 14, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Part number: 12019720001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND FRAME TO SKIN SPLICE PLATE @ FRAME 81 BETWEEN STRINGER 2L-2R CRACKED. MAINTENANCE REPLACED THE CRACKED SKIN SPLICE PLATE.
